Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online
Ask a Urologist   »  

What can I do to soothe itchy rashes on my penis?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2000
Answered : 121 Questions
I got a rash on my penis 2 weeks back. It was very itchy and very red. I just washed it twice - thrice a day which has reduced the redness but the tip of my shaft is very very itchy.

Please help .....!!!!
Posted Sat, 21 Apr 2012 in Penis Problems
Answered by Dr. R.V.Sirisha Rani 53 minutes later
Hi Kunalmukim,

Thanks for your query.

Rash on penis can be due to many reasons.

It may be Superficial Fungal infection or bacterial infections like Gonorrhoea and Chlamydial infections, also viral infections like Herpes.

You say that it is red and itching is present. Also that itching is severe. Itching is very common in fungal infections.

You definitely need a physical examination of the rash by a doctor, I suggest you visit a doctor at the earliest.

you can take antihistamines like cetrizine temporarily but you have to consult Dermatologist for getting appropriate treatment.

Meanwhile, consume lots of fluids orally and keep passing urine frequently.

Also get a Urine Routine examination done.

Indulge in safe sexual practices like using Condom.

Hope I have answered your query.

I will be available to answer your follow up queries.

Wish you Good Health.

Above answer was peer-reviewed by
Follow-up: What can I do to soothe itchy rashes on my penis? 30 minutes later
The redness has reduced that before the now the itch is on the tip of my penis (on the skin on top as im not circumcised).

The Itch comes and goes..!

Do you think I should use Surfaz - SN + ?
Answered by Dr. R.V.Sirisha Rani 1 hour later
Hi Kunalmukim,

Good to hear from you again.

Sorry, it would be difficult to suggest as the exact cause has to been known.

You can be prescribed appropriate medicine only after physical examination.
So please consult a doctor for complete examination and treatment.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor